×

zbMATH — the first resource for mathematics

Groups represented by homeomorphism groups. I. (English) Zbl 0087.37802

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Birkhoff, G.: Sobre los grupos de automorfismos. Rev. Union mat. Argent.11, 155-157 (1945).
[2] Bruijn, N. G. de: Embedding theorems for infinite groups. Indag. Math.19, 560-569 (1957). · Zbl 0079.02802
[3] Coxeter, H. S. M., andW. O. J. Moser: Generators and relations for discrete groups. Berlin 1957. · Zbl 0077.02801
[4] Dehn, M.: Math. Ann.69, 137-168 (1910);71, 116-144 (1912). · JFM 41.0543.01
[5] Fine, N. J., andG. E. Schweigert: On the group of homeomorphisms of an arc. Ann. Math.62, 237-253 (1955). · Zbl 0066.41305
[6] Frucht, R.: Herstellung von Graphen mit vorgegebener abstrakter Gruppe. Comp. Math.6, 239-250 (1938). · Zbl 0020.07804
[7] Frucht, R.: Sobre la construccion de sistemas parcialmente ordenados con grupo de automorfismos dedo. Rev. Union mat. Argent.13, 12-18 (1948).
[8] Frucht, R.: Graphs of degree three with a given abstract group. Canad. J. Math.1, 365-378 (1949). · Zbl 0034.25802
[9] Gelfond, I., andA. Kolmogorov: On rings of continuous functions on topological spaces. Doklady Acad. Sci. USSR22, 11-15 (1939).
[10] Gillman, L., andM. Jerison: Rings of continuous functions. New York: Van Nostrand. To appear. · Zbl 0339.46018
[11] Groot, J. de: Continuous mappings of a certain family. Fund. Math.42, 203-206 (1955). · Zbl 0066.41301
[12] Groot, J. de: Automorphism groups of rings. Abstract of short communication Int. Congr. of Math., Edinburgh1958, 18.
[13] Groot, J. de, andR. J. Wille: Rigid continua and topological group-pictures. Archiv der Math.9, 441-446 (1958). · Zbl 0084.38402
[14] Jónsson, B.: A Boolean algebra without proper automorphisms. Proc. Amer. math. Soc.2, 766-770 (1951). · Zbl 0044.02201
[15] Jónsson, B.: Universal relational systems (abstract). Bull. Amer. math. Soc.64, 403 (1956).
[16] Kat?tov, M.: Remarks on Boolean algebras. Coll. Math.2, 229-235 (1951). · Zbl 0045.00903
[17] König, D.: Theorie der endlichen und unendlichen Graphen. Leipzig 1936. · JFM 62.0654.05
[18] Kuratowski, C.: Topologie. I. (édition troisième), Warszawa 1952. · Zbl 0049.39703
[19] Pursell, L. E.: An algebraic characterization of fixed ideals in certain function rings. Pacific J. Math.6, 963-969 (1956). · Zbl 0067.40402
[20] Rieger, L.: Some remarks on automorphisms in Boolean algebras. Fund. Math.38, 209-216 (1951). · Zbl 0044.26102
[21] Schreier, J., andS. Ulam: Über die Permutationsgruppe der natürlichen Zahlenfolge. Studia math.4, 134-141 (1933). · Zbl 0008.20003
[22] Stone, M. H.: Applications of the theory of Boolean rings to general topology. Trans. Amer. math. Soc.41, 375-481 (1937). · Zbl 0017.13502
[23] Vries, H. de: Topological groups with a small number of automorphisms. To be published · Zbl 0078.01504
[24] Vries, H. de, andA. B. de Miranda: Groups with a small number of automorphisms. Math. Z.68, 450-464 (1957). · Zbl 0078.01504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.